# SDR SWAA2020012874798

- Difficulty date: January 5, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE ON CARGO TRACK BS 747 AND RBL 13.84 AT AFT CARGO COMPARTMENT.    PERFORMED PERMANENT REPAIR ON CARGO TRACK LOC BETWEEN BS 727E TO BS 767 RBL 13.84 AFT CARGO COMPARTMENT IAW SRM B737-700 53-00-53-2R-3 REPAIR 3.
